# SDR 9JLA2014072106430

- Difficulty date: June 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Israel GALAXY
- Aircraft serial: 017
- Aircraft time: 4,489 hours, 2,470 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 288D0487511
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED RT THRUST REVERSER FAIL CAS MSG ILLUMINATED DURING LANDING.  THE THRUST REVERSER WOULD NOT FULLY DEPLOY.  TROUBLESHOOTING FOUND THE RT SECONDARY LATCH ACTUATOR PN 288D0487-511 DEFECTIVE.  THE LATCH ACTUATOR WAS REPLACED WITH REPAIRED UNIT.  FOUR EACH THRUST REVERSER GUIDE RAIL RODS WERE BENT BECAUSE OF THE FAILURE OF THE SECONDARY LATCH & WERE REPLACED.
